Alert archive / California / High Surf Advisories in 2012

High Surf Advisory 1, NWS San Diego, CA

January 2, 2012San Diego County, California

NWS San Diego, CA issued this high surf advisory at Jan 2, 2012, 3:10 AM PST for San Diego County, California. It took effect at Jan 3, 2012, 7:00 AM PST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jan 2, 2012, 3:10 AM PST (11:10 UTC)
In effect from
Jan 3, 2012, 7:00 AM PST
Expired
Jan 4, 2012, 4:00 PM PST
In force
33 hr
Issued by
NWS San Diego, CA

County San Diego County, CA

The radar

The San Diego radar (KNKX), 28 km from the middle of the area, began a volume at 11:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 11.2 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2012-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2012-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5072 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

399 
WHUS46 KSGX 021110
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
310 AM PST MON JAN 2 2012

...HIGH SURF EXPECTED TUESDAY MORNING THROUGH WEDNESDAY AFTERNOON...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING IN THE CENTRAL
NORTH PACIFIC WILL ARRIVE IN THE COASTAL WATERS OF SOUTHERN
CALIFORNIA TUESDAY MORNING. THIS SWELL WILL GENERATE HIGH
SURF...DANGEROUS RIP CURRENTS...AND POTENTIALLY MINOR COASTAL
FLOODING TUESDAY AND WEDNESDAY. THE SWELL AND SURF IS EXPECTED TO
PEAK TUESDAY AFTERNOON INTO WEDNESDAY MORNING...THEN GRADUALLY SUBSIDE
THROUGH WEDNESDAY AFTERNOON. A SECOND...LARGER SWELL WILL ARRIVE
LATE THURSDAY...BRINGING ANOTHER ROUND OF HIGH SURF THURSDAY
EVENING INTO SATURDAY.

CAZ042-043-022200-
/O.CAN.KSGX.CF.S.0003.120103T0900Z-120107T0600Z/
/O.NEW.KSGX.SU.Y.0001.120103T1500Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
310 AM PST MON JAN 2 2012

...HIGH SURF ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 4 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 4 PM PST
WEDNESDAY. 

* WAVES AND SURF: SURF 3 TO 6 FEET TUESDAY MORNING...BUILDING TO 5
  TO 8 FEET BY TUESDAY AFTERNOON. LOCAL SETS TO 10 FEET ARE
  POSSIBLE ON EXPOSED WEST FACING BEACHES...ESPECIALLY IN SOUTH
  SAN DIEGO COUNTY.

* TIDES: HIGH TIDE TUESDAY AROUND 640 PM WITH A HEIGHT OF 3.2 FT.
  LOW TIDE TUESDAY NIGHT AROUND 11 PM WITH A HEIGHT OF 2.3 FEET.
  HIGH TIDE WEDNESDAY MORNING AROUND 530 AM WITH A HEIGHT OF 5.5
  FEET. LOW TIDE WEDNESDAY AFTERNOON AROUND 1 PM WITH A HEIGHT OF
  0.3 FEET.

* TIMING: SURF BUILDING TUESDAY MORNING...PEAKING TUESDAY
  AFTERNOON THROUGH WEDNESDAY MORNING...AND GRADUALLY SUBSIDING THROUGH
  WEDNESDAY AFTERNOON.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING HIGH
  TIDE...AND MINOR BEACH EROSION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF THE
WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO WHEN
LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO

SS
8 follow-up statements
969 
WHUS46 KSGX 022053
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1253 PM PST MON JAN 2 2012

...HIGH SURF EXPECTED TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING IN THE
CENTRAL NORTH PACIFIC WILL ARRIVE IN THE COASTAL WATERS OF
SOUTHERN CALIFORNIA LATE TUESDAY MORNING. THIS SWELL WILL GENERATE
HIGH SURF...DANGEROUS RIP CURRENTS...AND POTENTIALLY MINOR
COASTAL FLOODING TUESDAY AND WEDNESDAY. THE SWELL AND SURF IS
EXPECTED TO PEAK TUESDAY AFTERNOON INTO WEDNESDAY MORNING...THEN
GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING. A SECOND...LARGER
SWELL WILL ARRIVE LATE THURSDAY...BRINGING ANOTHER ROUND OF EVEN
HIGHER SURF THURSDAY EVENING INTO SATURDAY.

CAZ042-043-031015-
/O.CON.KSGX.SU.Y.0001.120103T1500Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
1253 PM PST MON JAN 2 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 4 PM
PST WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 4 PM
PST WEDNESDAY. 

* WAVES AND SURF: SURF 3 TO 6 FEET TUESDAY MORNING...BUILDING TO 5
  TO 8 FEET BY TUESDAY AFTERNOON WITH LOCAL SETS TO 10 FEET ON
  EXPOSED WEST FACING BEACHES...ESPECIALLY IN SOUTH SAN DIEGO
  COUNTY.

* TIDES: HIGH TIDE TUESDAY AROUND 640 PM WITH A HEIGHT OF 3.2 FT.
  LOW TIDE TUESDAY NIGHT AROUND 11 PM WITH A HEIGHT OF 2.3 FEET.
  HIGH TIDE WEDNESDAY MORNING AROUND 530 AM WITH A HEIGHT OF 5.5
  FEET. LOW TIDE WEDNESDAY AFTERNOON AROUND 1 PM WITH A HEIGHT OF
  0.3 FEET.

* TIMING: SURF BUILDING TUESDAY MORNING...PEAKING TUESDAY AFTERNOON
  THROUGH WEDNESDAY MORNING...AND GRADUALLY SUBSIDING WEDNESDAY
  AFTERNOON.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING HIGH
  TIDE...AND MINOR BEACH EROSION.

* OUTLOOK: ANOTHER LONG PERIOD WEST SWELL WILL ARRIVE THURSDAY
  EVENING AND PRODUCE ANOTHER ROUND OF HIGH SURF FROM THURSDAY
  EVENING THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED ROCKS
NEAR THE SURF ZONE.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
744 
WHUS46 KSGX 030929
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
129 AM PST TUE JAN 3 2012

...HIGH SURF EXPECTED TUESDAY MORNING THROUGH WEDNESDAY
AFTERNOON...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING IN THE
CENTRAL NORTH PACIFIC WILL ARRIVE IN THE COASTAL WATERS OF
SOUTHERN CALIFORNIA LATE TUESDAY MORNING. THIS SWELL WILL
GENERATE HIGH SURF...DANGEROUS RIP CURRENTS...AND THE POTENTIAL
FOR MINOR COASTAL FLOODING TUESDAY AND WEDNESDAY. THE SWELL AND
SURF IS EXPECTED TO PEAK TUESDAY AFTERNOON INTO WEDNESDAY
MORNING... THEN GRADUALLY SUBSIDE WEDNESDAY AFTERNOON AND EVENING.
A SECOND...LARGER SWELL WILL ARRIVE LATE THURSDAY...BRINGING
ANOTHER ROUND OF EVEN HIGHER SURF THURSDAY EVENING INTO SATURDAY.

CAZ042-043-032000-
/O.CON.KSGX.SU.Y.0001.120103T1500Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
129 AM PST TUE JAN 3 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM PST WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO
4 PM PST WEDNESDAY. 

* WAVES AND SURF: SURF 3 TO 6 FEET WITH ISOLATED SETS TO 7 FEET
  TUESDAY MORNING. SURF WILL BUILD TO 5 TO 8 FEET BY TUESDAY
  AFTERNOON WITH LOCAL SETS TO 10 FEET ON EXPOSED WEST FACING
  BEACHES...ESPECIALLY IN SOUTH SAN DIEGO COUNTY. 

* TIDES: HIGH TIDE TUESDAY AROUND 640 PM WITH A HEIGHT OF 3.2 
  FT. LOW TIDE TUESDAY NIGHT AROUND 11 PM WITH A HEIGHT OF 2.3 
  FEET. HIGH TIDE WEDNESDAY MORNING AROUND 530 AM WITH A HEIGHT 
  OF 5.5 FEET. LOW TIDE WEDNESDAY AFTERNOON AROUND 1 PM WITH A 
  HEIGHT OF 0.3 FEET. 

* TIMING: SURF BUILDING TUESDAY MORNING AND CONTINUING THROUGH
  WEDNESDAY AFTERNOON. HIGHEST SURF EXPECTED TUESDAY AFTERNOON
  THROUGH LATE WEDNESDAY MORNING. SWELL AND SURF WILL GRADUALLY
  SUBSIDE WEDNESDAY AFTERNOON.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING 
  HIGH TIDE...AND MINOR BEACH EROSION. 

* OUTLOOK: ANOTHER LARGE...LONG PERIOD WEST SWELL WILL ARRIVE THURSDAY
  EVENING AND PRODUCE ANOTHER ROUND OF HIGH SURF FROM THURSDAY
  EVENING THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

$$

SS

HTTP://WWW.WEATHER.GOV/SANDIEGO
940 
WHUS46 KSGX 031946
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1146 AM PST TUE JAN 3 2012

...HIGH SURF EXPECTED THROUGH WEDNESDAY AFTERNOON FOR WEST FACING 
BEACHES...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING FROM THE 
CENTRAL NORTH PACIFIC HAS ARRIVED TO THE OUTER COASTAL WATERS OF
SAN DIEGO COUNTY THIS MORNING. THIS SWELL WILL BUILD THROUGH THE
DAY...PEAK OVERNIGHT...AND THEN LOWER MID-MORNING WEDNESDAY
THROUGH WEDNESDAY EVENING. THE SWELL WILL PRODUCE HIGH SURF ALONG
EXPOSED WEST FACING BEACHES...DANGEROUS RIP CURRENTS...AND THE
POTENTIAL FOR MINOR COASTAL FLOODING THROUGH WEDNESDAY AFTERNOON.
A SECOND...LARGER SWELL WILL ARRIVE LATE THURSDAY...BRINGING EVEN
HIGHER SURF THURSDAY EVENING INTO SATURDAY.

CAZ042-043-040400-
/O.CON.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
1146 AM PST TUE JAN 3 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY. 

* WAVES AND SURF: SURF WILL BE 3 TO 6 FEET WITH ISOLATED SETS TO 7
  FEET THROUGH TUESDAY AFTERNOON. SURF WILL THEN BUILD TO 5 TO 8
  FEET BY TUESDAY AFTERNOON WITH LOCAL SETS TO 10 FEET ON EXPOSED
  WEST FACING BEACHES...ESPECIALLY IN SOUTH SAN DIEGO COUNTY. SURF
  WILL LOWER TO 3 TO 6 FEET WITH ISOLATED SETS TO 7 FEET BY LATE
  WEDNESDAY MORNING.

* TIDES: HIGH TIDE TUESDAY AROUND 640 PM WITH A HEIGHT OF 3.2 
  FT. LOW TIDE TUESDAY NIGHT AROUND 11 PM WITH A HEIGHT OF 2.3 
  FEET. HIGH TIDE WEDNESDAY MORNING AROUND 530 AM WITH A HEIGHT 
  OF 5.5 FEET. LOW TIDE WEDNESDAY AFTERNOON AROUND 1 PM WITH A 
  HEIGHT OF 0.3 FEET. 

* TIMING: SURF BUILDING THROUGH THIS AFTERNOON...PEAKING
  OVERNIGHT...AND LOWERING WEDNESDAY MID-MORNING THROUGH WEDNESDAY
  EVENING. 

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING 
  HIGH TIDE...AND MINOR BEACH EROSION. 

* OUTLOOK: ANOTHER LARGE...LONG PERIOD WEST SWELL WILL ARRIVE 
  THURSDAY EVENING AND PRODUCE ANOTHER ROUND OF HIGH SURF FROM 
  THURSDAY EVENING THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

HARRISON
455 
WHUS46 KSGX 040137
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
537 PM PST TUE JAN 3 2012

...HIGH SURF EXPECTED THROUGH WEDNESDAY AFTERNOON FOR WEST FACING
BEACHES...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING FROM THE
CENTRAL NORTH PACIFIC HAS ARRIVED TO THE OUTER COASTAL WATERS OF
SAN DIEGO COUNTY. THIS SWELL WILL CONTINUE TO BUILD THROUGH
TONIGHT...THEN LOWER MID-MORNING WEDNESDAY THROUGH WEDNESDAY
EVENING. THE SWELL WILL PRODUCE HIGH SURF ALONG EXPOSED WEST
FACING BEACHES...DANGEROUS RIP CURRENTS...AND THE POTENTIAL FOR
MINOR COASTAL FLOODING THROUGH WEDNESDAY AFTERNOON. A
SECOND...LARGER SWELL WILL ARRIVE LATE THURSDAY...BRINGING EVEN
HIGHER SURF THURSDAY EVENING INTO SATURDAY.

CAZ042-043-041030-
/O.CON.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
537 PM PST TUE JAN 3 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST
WEDNESDAY...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY. 

* WAVES AND SURF: SURF WILL BUILD TO 5 TO 8 FEET TONIGHT WITH
  LOCAL SETS TO 10 FEET ON EXPOSED WEST FACING BEACHES...ESPECIALLY
  IN SOUTH SAN DIEGO COUNTY. SURF WILL LOWER TO 3 TO 6 FEET WITH
  ISOLATED SETS TO 7 FEET BY LATE WEDNESDAY MORNING.

* TIDES: HIGH TIDE AROUND 640 PM THIS EVENING WITH A HEIGHT OF
  3.2 FT. LOW TIDE TONIGHT AROUND 11 PM WITH A HEIGHT OF 2.3
  FEET. HIGH TIDE WEDNESDAY MORNING AROUND 530 AM WITH A HEIGHT OF
  5.5 FEET. LOW TIDE WEDNESDAY AFTERNOON AROUND 1 PM WITH A HEIGHT
  OF 0.3 FEET.

* TIMING: SURF BUILDING THROUGH THIS EVENING...PEAKING 
  OVERNIGHT...AND LOWERING WEDNESDAY MID-MORNING THROUGH 
  WEDNESDAY EVENING. 

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING 
  HIGH TIDE...AND MINOR BEACH EROSION. 

* OUTLOOK: ANOTHER LARGE...LONG PERIOD WEST SWELL WILL ARRIVE 
  THURSDAY EVENING AND PRODUCE ANOTHER ROUND OF HIGH SURF FROM 
  THURSDAY EVENING THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

$$


HTTP://WWW.WEATHER.GOV/SANDIEGO
240 
WHUS46 KSGX 041001
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
201 AM PST WED JAN 4 2012

...HIGH SURF EXPECTED THROUGH WEDNESDAY AFTERNOON FOR WEST FACING
BEACHES...

.A 9 TO 10 FOOT...LONG PERIOD WEST SWELL ORIGINATING FROM THE
CENTRAL NORTH PACIFIC HAS ARRIVED TO THE OUTER COASTAL WATERS OF
SAN DIEGO COUNTY. THIS SWELL WILL PEAK TONIGHT...THEN DECREASE MID-
MORNING THROUGH THIS EVENING. THE SWELL WILL CONTINUE TO PRODUCE
HIGH SURF ALONG EXPOSED WEST FACING BEACHES...DANGEROUS RIP
CURRENTS...AND THE POTENTIAL FOR MINOR COASTAL FLOODING THROUGH
WEDNESDAY AFTERNOON. A SECOND...LARGER NORTHWEST SWELL WILL ARRIVE
LATE THURSDAY...BRINGING EVEN HIGHER SURF THURSDAY NIGHT INTO
SATURDAY.

CAZ042-043-041815-
/O.CON.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
201 AM PST WED JAN 4 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WAVES AND SURF: SURF 4 TO 6 FEET EARLY THIS MORNING WITH LOCAL
  SETS TO 8 FEET ON EXPOSED WEST FACING BEACHES...ESPECIALLY IN
  SOUTH SAN DIEGO COUNTY. SURF WILL LOWER TO 3 TO 5 FEET WITH
  ISOLATED SETS TO 6 FEET BY LATE THIS MORNING.

* TIDES: HIGH TIDE THIS MORNING AROUND 530 AM WITH A HEIGHT OF 5.5
  FEET. LOW TIDE THIS AFTERNOON AROUND 1 PM WITH A HEIGHT OF
  0.3 FEET.

* TIMING: SURF PEAKING OVERNIGHT...AND LOWERING MID-MORNING
  THROUGH THIS EVENING.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING 
  HIGH TIDE...AND MINOR BEACH EROSION. 

* OUTLOOK: ANOTHER LARGE...LONG PERIOD NORTHWEST SWELL WILL ARRIVE
  THURSDAY NIGHT AND PRODUCE ANOTHER ROUND OF HIGH SURF FROM
  THURSDAY NIGHT THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

$$

TS

HTTP://WWW.WEATHER.GOV/SANDIEGO
652 
WHUS46 KSGX 041745
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
945 AM PST WED JAN 4 2012

...HIGH SURF WILL CONTINUE THROUGH THIS AFTERNOON FOR THE WEST
FACING BEACHES...

.A LONG PERIOD WEST SWELL ORIGINATING FROM THE CENTRAL NORTH
PACIFIC IS BEGINNING TO DECREASE OVER OUTER COASTAL WATERS OF SAN
DIEGO COUNTY. THIS SWELL WILL GRADUALLY DECLINE THROUGH THE
DAY...BUT IS CAPABLE OF PRODUCING HIGH SURF ALONG EXPOSED WEST
FACING BEACHES...DANGEROUS RIP CURRENTS...AND THE POTENTIAL FOR
MINOR COASTAL FLOODING THROUGH THIS AFTERNOON. A SECOND...LARGER
NORTHWEST SWELL WILL ARRIVE LATE THURSDAY...BRINGING EVEN HIGHER
SURF THURSDAY NIGHT INTO SATURDAY.

CAZ042-043-050000-
/O.CON.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
945 AM PST WED JAN 4 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

* WAVES AND SURF: SURF 4 TO 7 FEET EARLY THIS MORNING WITH LOCAL
  SETS TO 9 FEET ON EXPOSED WEST FACING BEACHES...ESPECIALLY IN
  SOUTH SAN DIEGO COUNTY. THE SURF WILL GRADUALLY LOWER BY THIS
  AFTERNOON.

* TIDES: LOW TIDE THIS AFTERNOON AROUND 1 PM WITH A HEIGHT OF 0.3
  FEET.

* TIMING: SURF LOWERING THROUGH THE DAY.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE MINOR FLOODING OF LOW LYING AREAS...ESPECIALLY DURING 
  HIGH TIDE...AND MINOR BEACH EROSION. 

* OUTLOOK: ANOTHER LARGE...LONG PERIOD NORTHWEST SWELL WILL 
  ARRIVE THURSDAY NIGHT AND PRODUCE ANOTHER ROUND OF HIGH SURF 
  FROM THURSDAY NIGHT THROUGH SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

PALMER/HARRISON
923 
WHUS46 KSGX 042150
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
150 PM PST WED JAN 4 2012

...HIGH SURF WILL CONTINUE THROUGH THIS AFTERNOON FOR THE WEST
FACING BEACHES...
...EVEN HIGHER SURF WILL DEVELOP ALONG WEST FACING BEACHES
THURSDAY NIGHT THROUGH SATURDAY AFTERNOON.

.A LONG PERIOD WEST SWELL ORIGINATING FROM THE CENTRAL NORTH
PACIFIC WILL CONTINUE TO DECREASE OVER OUTER COASTAL WATERS OF
SAN DIEGO COUNTY THROUGH THIS EVENING. ALTHOUGH THIS SWELL WILL
GRADUALLY DECLINE THROUGH THE REMAINDER OF THE DAY...IT IS CAPABLE
OF PRODUCING HIGH SURF ALONG EXPOSED WEST FACING BEACHES...DANGEROUS
RIP CURRENTS...AND THE POTENTIAL FOR MINOR COASTAL FLOODING
THROUGH THIS AFTERNOON. 

A SECOND...LARGER NORTHWEST SWELL WILL ARRIVE THURSDAY NIGHT...BRINGING
EVEN HIGHER SURF THURSDAY NIGHT INTO SATURDAY. THIS SURF WILL ALSO COMBINE
WITH THE HIGH TIDE TO PRODUCE SOME COASTAL FLOODING...ESPECIALLY IN
LOW LYING COASTAL AREAS.

CAZ042-043-050600-
/O.NEW.KSGX.CF.Y.0001.120106T0600Z-120108T0000Z/
/O.NEW.KSGX.SU.Y.0002.120106T0600Z-120108T0000Z/
/O.CON.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
150 PM PST WED JAN 4 2012

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST SATURDAY...
...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM PST
SATURDAY. A COASTAL FLOOD ADVISORY HAS ALSO BEEN ISSUED. THIS
COASTAL FLOOD ADVISORY IS IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST SATURDAY. A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM
PST THIS AFTERNOON. 

* WAVES AND SURF: SURF 3 TO 5 FEET...WITH LOCAL SETS TO 7 FEET.
  THIS SURF WILL GRADUALLY LOWER BY THIS AFTERNOON. THE SURF WILL
  BUILD LATE THURSDAY EVENING TO 6 TO 10 FEET...WITH SETS TO 12
  FEET POSSIBLE THROUGH SATURDAY AFTERNOON.

* TIDES THROUGH THIS EVENING: LOW TIDE THIS AFTERNOON AROUND 1
  PM...WITH A HEIGHT OF 0.27 FEET. HIGH TIDE FOR THIS EVENING WILL
  BE AT 723 PM...WITH A HEIGHT OF 3.39 FEET.

* TIDES FOR THURSDAY EVENING THROUGH SATURDAY AFTERNOON: HIGH TIDE
  ON THURSDAY EVENING WILL BE AROUND 756 PM...WITH A HEIGHT OF
  3.61 FEET. LOW TIDE FRIDAY MORNING WILL BE AROUND 1228 AM...WITH
  A HEIGHT OF 2.21 FEET. HIGH TIDE FRIDAY MORNING WILL BE AROUND
  647 AM...WITH A HEIGHT OF 6.13 FEET. LOW TIDE FRIDAY AFTERNOON
  WILL BE AROUND 2 PM...WITH A HEIGHT OF -0.55 FEET. HIGH TIDE ON
  FRIDAY EVENING WILL BE AROUND 826 PM...WITH A HEIGHT OF 3.81
  FEET. LOW TIDE SATURDAY MORNING WILL BE AROUND 107 AM...WITH A
  HEIGHT OF 2.08 FEET. HIGH TIDE SATURDAY MORNING WILL BE AROUND
  722 AM...WITH A HEIGHT OF 6.39 FEET. LOW TIDE SATURDAY AFTERNOON
  WILL BE AROUND 231 PM...WITH A HEIGHT OF -0.85 FEET.

* TIMING: SURF LOWERING THIS AFTERNOON. HOWEVER...SURF WILL BUILD
  AGAIN ON THURSDAY EVENING...PEAKING FRIDAY DURING THE DAY...AND
  THEN GRADUALLY DECREASING SATURDAY AFTERNOON.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO
  CAUSE FLOODING OF LOW LYING AREAS...ESPECIALLY DURING HIGH
  TIDE...AND MINOR BEACH EROSION.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

HTTP://WWW.WEATHER.GOV/SANDIEGO

PALMER/HARRISON
868 
WHUS46 KSGX 050005 AAA
CFWSGX

URGENT - IMMEDIATE BROADCAST REQUESTED
COASTAL HAZARD MESSAGE...UPDATED
NATIONAL WEATHER SERVICE SAN DIEGO CA
405 PM PST WED JAN 4 2012

...HIGH SURF WILL DEVELOP ALONG WEST FACING BEACHES THURSDAY
NIGHT THROUGH SATURDAY AFTERNOON.

.ANOTHER LONG PERIOD WEST SWELL ORIGINATING FROM THE CENTRAL NORTH
PACIFIC WILL ARRIVE THURSDAY NIGHT. THIS WILL BRING HIGH SURF
THURSDAY NIGHT INTO SATURDAY...WHICH WILL BE CAPABLE OF PRODUCING
HIGH SURF ALONG EXPOSED WEST FACING BEACHES ALONG WITH DANGEROUS
RIP CURRENTS. THIS SURF WILL ALSO COMBINE WITH THE HIGH TIDE TO
PRODUCE SOME COASTAL FLOODING...ESPECIALLY IN LOW LYING COASTAL
AREAS.

CAZ042-043-051100-
/O.EXP.KSGX.SU.Y.0001.000000T0000Z-120105T0000Z/
/O.CON.KSGX.CF.Y.0001.120106T0600Z-120108T0000Z/
/O.CON.KSGX.SU.Y.0002.120106T0600Z-120108T0000Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
405 PM PST WED JAN 4 2012

...COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY
TO 4 PM PST SATURDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO
4 PM PST SATURDAY...
...HIGH SURF ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT FROM 10 PM THURSDAY TO 4 PM
PST SATURDAY. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT FROM 10
PM THURSDAY TO 4 PM PST SATURDAY.

* WAVES AND SURF: THE SURF WILL BUILD LATE THURSDAY EVENING TO 6
  TO 10 FEET...WITH SETS TO 12 FEET POSSIBLE THROUGH SATURDAY
  AFTERNOON. 

* TIDES FOR THURSDAY EVENING THROUGH SATURDAY AFTERNOON: HIGH TIDE
  ON THURSDAY EVENING WILL BE AROUND 756 PM...WITH A HEIGHT OF
  3.61 FEET. LOW TIDE FRIDAY MORNING WILL BE AROUND 1228 AM...WITH
  A HEIGHT OF 2.21 FEET. HIGH TIDE FRIDAY MORNING WILL BE AROUND
  647 AM...WITH A HEIGHT OF 6.13 FEET. LOW TIDE FRIDAY AFTERNOON
  WILL BE AROUND 2 PM...WITH A HEIGHT OF 0.55 -FEET. HIGH TIDE ON
  FRIDAY EVENING WILL BE AROUND 826 PM...WITH A HEIGHT OF 3.81
  FEET. LOW TIDE SATURDAY MORNING WILL BE AROUND 107 AM...WITH A
  HEIGHT OF 2.08 FEET. HIGH TIDE SATURDAY MORNING WILL BE AROUND
  722 AM...WITH A HEIGHT OF 6.39 FEET. LOW TIDE SATURDAY AFTERNOON
  WILL BE AROUND 231 PM...WITH A HEIGHT OF -0.85 FEET.

* TIMING: SURF WILL BUILD AGAIN ON THURSDAY EVENING...PEAKING
  FRIDAY DURING THE DAY...AND THEN GRADUALLY DECREASING SATURDAY
  AFTERNOON.

* IMPACTS: HIGH SURF WILL GENERATE STRONG AND DANGEROUS RIP 
  CURRENTS AND HAZARDOUS SWIMMING CONDITIONS. HIGH SURF MAY ALSO 
  CAUSE FLOODING OF LOW LYING AREAS...ESPECIALLY DURING HIGH 
  TIDE...AND MINOR BEACH EROSION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION. INEXPERIENCED SURFERS AND SWIMMERS SHOULD STAY OUT OF
THE WATER. THOSE WHO WISH TO ENTER THE WATER SHOULD ONLY DO SO
WHEN LIFEGUARDS ARE PRESENT. STAY OFF OF JETTIES AND EXPOSED
ROCKS NEAR THE SURF ZONE.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

WEATHER.GOV/SANDIEGO

MOKER/HARRISON

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 2, 3:00 AM PST, 10 minutes earlier.

Area forecast discussion, Jan 2, 3:00 AM PST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
300 AM PST MON JAN 2 2012

.SYNOPSIS...
WARM WEATHER WILL CONTINUE THIS WEEK WITH NEARLY STATIONARY HIGH
PRESSURE OVER THE SOUTHWEST. DENSE FOG WILL CONTINUE AT THE COAST
NIGHTS AND MORNINGS AT LEAST THROUGH WEDNESDAY. A TROUGH OF LOW
PRESSURE WILL BRING A MODEST COOLING TREND THIS WEEKEND.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

ANOTHER SUNNY AND BALMY DAY IS IN STORE UNLESS YOU ARE AT THE COAST.
THE DENSE FOG CONTINUES TO DEFY THE OFFSHORE FLOW AND DRY WARM AIR
MASS IN PLACE. MODEL GUIDANCE HAS SHOWN NO SKILL AND OUR FORECAST
WILL BE ONE OF PERSISTENCE REGARDING THE COASTAL FOG UNTIL IT
ACTUALLY GOES AWAY. SO THE IMMEDIATE COAST WILL CONTINUE COLD AND
CLAMMY...WHILE AT WALKING DISTANCE INLAND IT WILL BE WARM AND DRY.
THE OFFSHORE FLOW WILL CONTINUE TO PRODUCE LOCAL EASTERLY BREEZES
THROUGH WEDNESDAY GUSTING OVER 25 MPH IN THE TOP SPOTS LIKE BANNING
PASS AND CAMPO. OTHERWISE...ENJOY THE SPECTACULAR WEATHER. ON
WEDNESDAY LOOK FOR MORE HIGH TEMP RECORDS TO FALL. THE HIGH PRESSURE
RIDGE PROVIDING ALL THIS FAIR WEATHER WILL BEGIN TO BREAK DOWN
THURSDAY AND FRIDAY. THIS WILL START A COOLING TREND AND ALLOW A
TROUGH OF LOW PRESSURE TO DIVE INTO THE SOUTHWEST SATURDAY AND
SUNDAY. THE GFS STARTED YESTERDAY TO DEPICT THIS TROUGH MORE
EAST...THROUGH NEW MEXICO INSTEAD OF ARIZONA...AND NOW THE EURO HAS
CLIMBED ABOARD THAT IDEA TOO. WHAT WE ONCE THOUGHT WOULD BE A COLD
WINDY AND POSSIBLY WET FORECAST THIS WEEKEND HAS TURNED DRY AND NOT
NEARLY SO WINDY OR COLD. AND IT LOOKS LIKE STRONGER OFFSHORE FLOW
WILL DEVELOP OVER THE WEEKEND. SO WE WILL KEEP THE DRY AND WARM
PEDAL TO THE METAL FOR ANOTHER WEEK.

&&

.AVIATION...
020945Z...COASTS...WIDESPREAD VLIFR CONDITIONS ALONG THE IMMEDIATE
COAST AND EXTENDING ABOUT 5 SM INLAND WILL CONTINUE THROUGH ABOUT
17Z. IMPACTED AIRPORTS INCLUDES KSAN...KCRQ...AND KSNA. MOSTLY CLEAR
SKIES AND UNRESTRICTED VIS AFTER 17Z. STRATUS/DENSE FOG WILL LIKELY
RETURN AFTER 00Z...THOUGH TIMING OF ONSET IS UNCERTAIN. VLIFR
CONDITIONS EXPECTED AGAIN AT COASTAL AIRPORTS TONIGHT THROUGH
TUESDAY MORNING.

VALLEYS/MTNS/DESERTS...INCREASING CLOUDS AOA FL100 AND UNRESTRICTED
VSBY THROUGH TUESDAY MORNING.

&&

.MARINE...

AREAS OF DENSE FOG WITH VISIBILITY LESS THAN 1 MILE ARE LIKELY OVER
THE COASTAL WATERS AT TIMES FOR THE NEXT FEW DAYS. FOG WILL BE MOST
WIDESPREAD OVERNIGHT AND IN THE EARLY MORNINGS.

A 9-10 FOOT WEST SWELL WITH A 16 SECOND PERIOD IS EXPECTED TO ARRIVE
IN THE OUTER WATERS TUE AFTERNOON. THIS LARGE SWELL IS EXPECTED TO
PRODUCE SURF OF 5 TO 8 FT...WITH SETS TO 10 FEET POSSIBLE ON EXPOSED
WEST FACING BEACHES. ANOTHER STORM CURRENTLY OVER THE CENTRAL
PACIFIC MAY GENERATE EVEN LARGER SWELLS AND SURF LATE THURSDAY INTO
SATURDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

DENSE FOG ADVISORY THROUGH 10 AM FOR COASTAL AREAS...SEE LAXNPWSGX.

HIGH SURF ADVISORY FOR LARGE SURF TUESDAY THROUGH WEDNESDAY
AFTERNOON...SEE LAXCFWSGX.

&&

PUBLIC...MM
AVIATION/MARINE...SS
Hazardous weather outlook, Jan 1, 3:15 PM PST, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
315 PM PST SUN JAN 1 2012

CAZ042-043-PZZ750-775-021400-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
315 PM PST SUN JAN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

DENSE FOG ADVISORY FOR THE COASTAL AREAS. VISIBILITIES LESS THAN A
QUARTER MILE NEAR THE COAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

HIGH SURF AND STRONG RIP CURRENTS TUESDAY AND WEDNESDAY...AND AGAIN
FRIDAY THROUGH SATURDAY.

MODERATE OFFSHORE WINDS MAY DEVELOP SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

MOEDE

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 2, 1:20 PM PSTDense Fog AdvisorySGXSan Diego19 hr

Nearby

High Surf Advisories in California, 2012Every high surf advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.